# SDR RRXA11040

- Difficulty date: March 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: Xoldi6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LH WING CENTER LE UPPER SKIN AT STA XOLDI 6.225 TO XFS422.75, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 57-2-1 FIG38, 51-1-21, 51-1-20D. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
